Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 107, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 18, 2008, 8:39 PM CDT for Clarke County, Washington County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2008, 8:39 PM CDT (01:39 UTC)
- Expired
- Apr 18, 2008, 9:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 81 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 6:43 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 1.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 695 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 396 m²/s²
- 0-3 km storm-relative helicity
- 515 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 190142
SVRMOB
ALC025-129-190230-
/O.NEW.KMOB.SV.W.0107.080419T0139Z-080419T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
842 PM CDT FRI APR 18 2008
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CLARKE COUNTY IN SOUTHWEST ALABAMA...
CENTRAL WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF CHATOM...
* UNTIL 930 PM CDT
* AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SEABOARD...OR ABOUT 10 MILES SOUTH OF CHATOM...AND MOVING NORTHEAST AT
20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HAWTHORN BY 855 PM CDT...
SUNFLOWER BY 905 PM CDT...
TOINETTE AND WAGARVILLE BY 910 PM CDT...
CORTELUOU BY 915 PM CDT...
PRESTWICK BY 920 PM CDT...
CARSON AND 6 MILES NORTHWEST OF CARLTON BY 930 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3134 8777 3132 8778 3130 8776 3133 8780
3129 8779 3128 8783 3124 8841 3143 8843
3164 8782
TIME...MOT...LOC 0139Z 252DEG 19KT 3133 8820
$$2 follow-up statements
000
WWUS54 KMOB 190158
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
857 PM CDT FRI APR 18 2008
ALC025-129-190230-
/O.CON.KMOB.SV.W.0107.000000T0000Z-080419T0230Z/
WASHINGTON AL-CLARKE AL-
857 PM CDT FRI APR 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTH CENTRAL CLARKE AND SOUTHERN WASHINGTON COUNTIES...
AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HAWTHORN...OR ABOUT 11 MILES SOUTHEAST OF CHATOM...
MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES NORTH OF MCINTOSH BY 910 PM CDT...
SUNFLOWER AND TOINETTE BY 915 PM CDT...
CORTELUOU AND WAGARVILLE BY 920 PM CDT...
PRESTWICK BY 925 PM CDT...
CARSON...7 MILES NORTHWEST OF CARLTON...8 MILES SOUTH OF LEROY AND
8 MILES SOUTH OF JACKSON BY 930 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3164 8782 3134 8777 3131 8779 3132 8781
3129 8779 3127 8783 3125 8831 3139 8836
TIME...MOT...LOC 0157Z 252DEG 19KT 3135 8813
$$000
WWUS54 KMOB 190216
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
916 PM CDT FRI APR 18 2008
ALC025-129-190230-
/O.CON.KMOB.SV.W.0107.000000T0000Z-080419T0230Z/
WASHINGTON AL-CLARKE AL-
916 PM CDT FRI APR 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTH CENTRAL CLARKE AND SOUTHERN WASHINGTON COUNTIES...
AT 914 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR TOINETTE...OR ABOUT 17 MILES SOUTHEAST OF CHATOM...
MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTH OF PRESTWICK BY 925 PM CDT...
CARLTON...7 MILES WEST OF CHOCTAW BLUFF AND 8 MILES SOUTH OF CARSON
BY 930 PM CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3164 8782 3134 8777 3131 8779 3132 8781
3129 8779 3127 8783 3125 8831 3139 8836
TIME...MOT...LOC 0216Z 252DEG 19KT 3135 8798
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 4:00 PM CDT, 4 hours 39 minutes earlier.
Area forecast discussion, Apr 18, 4:00 PM CDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT FRI APR 18 2008
UPDATED PFM FOR WAYNESBORO DUE TO TORNADO WATCH UNTIL 1000 PM. THE
WATCH IS IN EFFECT FOR OUR MISSISSIPPI COUNTIES. EXPECT THE LINE OF
STORMS TO QUICKLY WEAKEN AFTER SUNSET AS THEY NEAR THE ALABAMA-
MISSISSIPPI STATE LINE.
.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...LATEST SURFACE ANALYSIS
SHOWS COLD FRONT ACROSS WESTERN MISSISSIPPI TO NEAR NEW ORLEANS. A
LARGE AREA OF SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT WAS BEING
PUSHED EAST BY A SHORT WAVE THAT WAS PIVOTING AROUND A LARGE 500H
LOW OVER MISSOURI. EXPECT THE MAIN AREA OF RAIN TO MOVE INTO THE
WEST PART OF CWA BY LATE AFTERNOON AND ACROSS MOST OF THE CWA
SHORTLY AFTER MIDNIGHT. WILL LEAVE IN LIKELY POPS FOR THIS EVENING
ACROSS MOST OF THE AREA. A STRONG CAP REMAINS IN PLACE ACROSS THE
AREA AND ANY WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. THE AREA
OF PRECIPITATION IS EXPECTED TO WEAKEN EVEN MORE AFTER SUNSET. THE
FRONT SHOULD MOVE THROUGH THE FORECAST AREA OVERNIGHT AND PUSH EAST
OF THE AREA SHORTLY AFTER SUNRISE. WILL LEAVE IN A SMALL CHANCE OF
MORNING PRECIP ACROSS THE EAST PORTIONS OF THE AREA DUE TO ANY
SHOWERS THAT MAY REMAIN. HIGH PRESSURE WILL BUILD ACROSS THE AREA
SATURDAY AND REMAIN NEAR US FOR THE NEXT FEW DAYS. DRIER AIR WILL
FILTER IN BEHIND THE FRONT SATURDAY THROUGH SUNDAY. WILL SEE NEAR
NORMAL TEMPS FOR THIS TIME OF YEAR BEHIND THE FRONT (MOB 79/57 AND
PNS 78/59).
&&
.LONG TERM (MONDAY THROUGH FRIDAY)...A WEAK FRONT WILL PASS NORTH OF
THE FORECAST AREA ON MONDAY BRINGING A SLIGHT CHANCE OF PRECIP TO
PART OF THE AREA. HIGH PRESSURE WILL REMAIN NEAR THE AREA THROUGH
MUCH OF THE EXTENDED PERIOD. ANOTHER SURFACE LOW AND ACCOMPANYING
FRONT DEVELOPS OVER TEXAS AND SLOWLY STARTS MOVING EAST AROUND THE
MIDDLE OF THE WEEK. CHANCES OF PRECIP WILL INCREASE ON
FRIDAY...HOWEVER THE FRONT IS A SLOW MOVER AND MOST OF THE WEEK WILL
BE DRY.
&&
.MARINE...A FRONT WILL CROSS ALABAMA AND WESTERN FLORIDA PANHANDLE
WATERS TONIGHT THROUGH THE OVERNIGHT HOURS. WEAK TO MODERATE
OFFSHORE FLOW WILL FOLLOW SATURDAY...BUT WILL WEAKEN THROUGH SUDNAY
AS HIGH PRESSURE MOVES OVER THE AREA. HIGH PRESSURE WILL MOVE EAST
OF THE AREA LATE SUNDAY THROUGH SUNDAY NIGHT..WITH ONSHORE FLOW
RETURNING. SOUTHEAST TO SOUTHERLY FLOW IS EXPECTED TO LAST THROUGH
THE REST OF THE FORECAST.
&&
.FIRE WEATHER...A COLD FRONT WILL PASS THROUGH THE FORECAST AREA
TONIGHT BRINGING SHOWERS AND THUNDERSTORMS TO MOST OF THE AREA.
RELATIVE HUMIDITIES COULD BE A PROBLEM ACROSS NORTHWEST FLORIDA ON
BOTH SATURDAY AND SUNDAY AS VALUES COULD FALL BELOW 35 PERCENT.
WINDS SHOULD STAY BELOW 15 MPH.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 54 78 51 82 / 70 10 05 05
PENSACOLA 59 76 56 80 / 60 20 05 05
DESTIN 62 73 59 77 / 60 30 05 05
EVERGREEN 52 75 47 82 / 60 10 05 05
WAYNESBORO 46 76 47 82 / 80 05 05 05
CAMDEN 51 74 47 81 / 80 10 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM NOON SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&
01/16Hazardous weather outlook, Apr 18, 5:55 AM CDT, 14 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE MOBILE AL 555 AM CDT FRI APR 18 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-191200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 555 AM CDT FRI APR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ALONG AREA BEACHES...A MODERATE RISK OF RIP CURRENTS EXISTS TODAY DUE TO INCREASED SOUTHERLY WINDS. MODERATE TO STRONG ONSHORE WINDS MAY RESULT IN HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT. A COLD FRONT WILL APPROACH THE GULF COAST TONIGHT WITH SHOWERS AND THUNDERSTORMS EXPECTED TO IMPACT THE AREA LATE THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THE THUNDERSTORMS COULD BE SEVERE LATE THIS AFTERNOON AND THIS EVENING AS THEY MOVE EASTWARD INTO SOUTHEAST MISSISSIPPI...EXTREME SOUTHWESTERN ALABAMA...AND THE NORTHWESTERN FLORIDA PANHANDLE. STAY TUNED FOR FURTHER UPDATES FROM THE NATIONAL WEATHER SERVICE ON THE THUNDERSTORMS MOVING THROUGH LATE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS AN INCREASED RISK OF WILDFIRES ON SUNDAY OVER THE INLAND PORTION OF THE NORTHWEST FLORIDA PANHANDLE. OUTSIDE OF A SMALL CHANCE OF THUNDERSTORMS MONDAY...NO OTHER FORMS OF HAZARDOUS WEATHER ARE ANTICIPATED THROUGH MOST OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUIRED MAINLY LATE THIS AFTERNOON THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 18, 5:36 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 536 PM CDT FRI APR 18 2008 MSZ067-075-076-182330- PERRY-GREENE-WAYNE- INCLUDING THE CITIES OF...WAYNESBORO... 536 PM CDT FRI APR 18 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER PERRY...GREENE AND WAYNE COUNTIES... AT 533 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES NORTHEAST OF TALLAHALA...AND MOVING NORTHEAST AT 50 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... RHODES...RICHTON...MULBERRY...STRENGTHFORD...SMITHTOWN...CLARA AND WAYNESBORO THROUGH 630 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 45 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTHEAST MISSISSIPPI.
Special weather statement, Apr 18, 7:19 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 719 PM CDT FRI APR 18 2008 MSZ067-076-190115- GREENE-WAYNE- 719 PM CDT FRI APR 18 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER GREENE AND WAYNE COUNTIES... AT 717 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 10 MILES WEST OF SAND HILL...AND MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... SAND HILL...AVERA...BOTHWELL...PIAVE AND SMITHTOWN THROUGH 815 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTHEAST MISSISSIPPI.
Local storm report, Apr 18, 8:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
815 PM CDT FRI APR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST AVERA 31.30N 88.74W
04/18/2008 E70.00 MPH GREENE MS COUNTY OFFICIAL
ESTIMATED WIND GUST OF 70 MPH AND HAIL OF UNKNOWN SIZE IN
AVERA.
&&
DLThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:55 PM CDT | Tornado Warning | MOB | Washington | 50 min |
| Apr 18, 8:46 PM CDT | Flash Flood Warning | MOB | Washington | 3 hr |
| Apr 18, 9:16 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 44 min |
| Apr 18, 9:26 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Washington | 49 min |
| Apr 18, 10:12 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 48 min |
| Apr 18, 10:35 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.